# SDR FDEA200909173321

- Difficulty date: September 17, 2009
- Submitted: September 18, 2009
- Operation: Air carrier
- Aircraft: N908FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27199
- Aircraft time: 51,198 hours, 20,976 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141N33317
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

APPROX STA 437, BETWEEN STR'S 17 AND 18 LT 1 EA EXISTING FASTENER HOLE IN ACFT SKIN IS AT A  0.256 DIA AT STA 437, BETWEEN STR'S 17 AND 18 LT, A REPAIR WAS ACCOMPLISHED, DUE TO DISCREPANCY EFFECTING THE P TO F CONVERSION, ON MAE WC NR 118250073ASSR03, AND MAE EA NR 757-5311-16-F 2225, REV-, DATED 08/03/09,  THIS NR IS FOR TRACKING PURPOSES ONLY. ( MAJOR ALTERATION)
